| Model Number |
1013470-150 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/14/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported complaint appears to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that, prior to use, the armada balloon dilatation catheter (bdc) was prepped (air aspiration) outside the anatomy.The procedure was to treat a lesion in the left superficial femoral artery (sfa) with heavy calcification.The bdc was advanced to the target lesion and was inflated twice to 14 atmospheres (atm).During the third inflation, the balloon ruptured at 10 atm.There was no adverse patient effect and no clinically significant delay reported.The procedure was completed with an armada 35 balloon catheter.No additional information was provided.